# SDR CA041217005

- Difficulty date: December 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,118 hours
- Engine: Pwa JT8D219
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80EI
- Part serial: F160
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, LT ENGINE EPR DROPPED TO 1.35 FOLLOWED BY AUTO THROTTLE DISCONNECT AND AIRCRAFT DECELERATION.  EPR LINE INSPECTED, NO FAULTS FOUND.  ENGINE RUN-UP CARRIED OUT AS PER AMM AND ENGINE PARAMETERS FOUND WITHIN LIMIT.  THE PRESSURE TRANSMITTER WAS REPLACED FOR PRECAUTIONARY.  NO MALFUNCTION WAS REPORTED ON FOLLOWING FLIGHTS.
